MathSciNet Relay Station
MathSciNet bibliographic data
MR29883 (10,675a) 09.1X
Chatland, Harold; Mann, H. B. Integral extensions of a ring. Bull. Amer. Math. Soc. 55, (1949). 592–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement